# SDR 2005UALA00709

- Difficulty date: July 25, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N914UA
- Make and model: Boeing 737522
- Aircraft serial: 25381
- Aircraft time: 38,537 hours, 28,339 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 663 IS CRACKED AT STR 1 CUTOUT.  MAJOR REPAIR ACP'D PER SRM 53-00-07 AND BACO DRAW 65-73740.
